# SDR EY2R9600687

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-325
- Propeller: Hartzl HCE3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84686R
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE, SN H19056, FOUND CORRODED.
